# SDR USAA2011090900024

- Difficulty date: August 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 GALAVANIC CORROSION ON DUMMY RAIL FLOOR SUPPORT BETWEEN FR 14 AND FR 16, Y503.  REPLACED DUMMY RAIL FLOOR SUPPORT BETWEEN FR 14 AND FR 16, Y503 IAW A319 SRM 51-72-11.
